# SDR FOTR2019813466

- Difficulty date: November 17, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 FRAME INTERCOSTAL HAS CORROSION AT FLOOR LEVEL LBL 60.  REMOVED INTERCOSTAL FROM BS 360 FRAME IAW B727 SRM 51-30-2.  FABRICATED INTERCOSTAL FROM 7075-T6 .080 INCH. DIM 14.5 INCH BY 4 INCH, PO NR 9009647 IAW B727 SRM 523-10-2 FIG 7.  TREATED AND PRIMED INTERCOSTAL IAW B727 SRM 51-10-2.  INSTALLED INTERCOSTAL IAW B727 SRM 51-30-2.
